Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2020, Volume 75, Issue 5(455), Pages 191–192 (Mi umn9958)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Ramsey theory in the $n$-space with Chebyshev metric

A. B. Kupavskiiab, A. A. Sagdeeva

a Moscow Institute of Physics and Technology (National Research University)
b CNRS, Grenoble, France

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 075-15-2019-1926
Nonprofit foundation for support of young scientists "Möbius Contest"
Simons Foundation
Contest «Young Russian Mathematics»
This work was carried out with the financial support of the Ministry of Education and Science of the Russian Federation, in the framework of Megagrant no. 075-15-2019-1926. The work of the second author was also supported by the Simons Foundation and the August Möbius Contest. The second author is a winner of the “Young Russian Mathematics” Competition and is grateful to the sponsors and the jury.


DOI: https://doi.org/10.4213/rm9958

Full text: PDF file (394 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2020, 75:5, 965–967

Bibliographic databases:

MSC: 05D10
Received: 14.05.2020

Citation: A. B. Kupavskii, A. A. Sagdeev, “Ramsey theory in the $n$-space with Chebyshev metric”, Uspekhi Mat. Nauk, 75:5(455) (2020), 191–192; Russian Math. Surveys, 75:5 (2020), 965–967

Citation in format AMSBIB
\Bibitem{KupSag20}
\by A.~B.~Kupavskii, A.~A.~Sagdeev
\paper Ramsey theory in the $n$-space with Chebyshev metric
\jour Uspekhi Mat. Nauk
\yr 2020
\vol 75
\issue 5(455)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn9958}
\crossref{https://doi.org/10.4213/rm9958}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4154851}
\elib{https://elibrary.ru/item.asp?id=44982592}
\transl
\jour Russian Math. Surveys
\yr 2020
\vol 75
\issue 5
\pages 965--967
\crossref{https://doi.org/10.1070/RM9958}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000606946400001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85099925629}


Linking options:
  • http://mi.mathnet.ru/eng/umn9958
  • https://doi.org/10.4213/rm9958
  • http://mi.mathnet.ru/eng/umn/v75/i5/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Ogarok, A. M. Raigorodskii, “Ob ustoichivosti chisla nezavisimosti nekotorogo distantsionnogo grafa”, Probl. peredachi inform., 56:4 (2020), 50–63  mathnet  crossref
    2. Yu. A. Demidovich, M. E. Zhukovskii, “Chromatic Numbers of Distance Graphs without Short Odd Cycles in Rational Spaces”, Math. Notes, 109:5 (2021), 727–734  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:180
    References:8
    First page:41

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021